login about faq

Hi,

During my periods, I have severe stomach pain for first 2 days and then slight pain on third and fourth day along with cramps on all days. Moreover, I vomit many times on the first day of my periods and thoughout the day I have vomiting sensation. I would like to understand the reason on this and how can I reduce or control this?

I generally during periods take "Meftal Spas" medicine, not sure though if its recommended. I cannot bear the pain and hence, I am forced to take tablet. Please suggest some medicine to control my pain and vomiting. I have consulted many doctors, but nothing helped. I am facing these since more than 10-15 years.

asked Jun 03 '13 at 12:34

gmail's gravatar image

gmail
1111

edited Nov 14 '14 at 10:58

tuhinpaul's gravatar image

tuhinpaul ♦
1866


If u r married and not having child then having a child shall solve your problem. i have seen practically happening it with some women having ur symptoms.

link

answered Jun 03 '13 at 12:49

ALKA%20KUMARI's gravatar image

ALKA KUMARI
161

You may have a problem of excessive bleeding or cysts that may be causing the pain. Consult a gynaec.

link

answered Nov 26 '13 at 15:03

Adya's gravatar image

Adya
1211

Your answer
toggle preview

Follow this question

By Email:

Once you sign in you will be able to subscribe for any updates here

By RSS:

Answers

Answers and Comments

Markdown Basics

  • *italic* or __italic__
  • **bold** or __bold__
  • link:[text](http://url.com/ "title")
  • image?![alt text](/path/img.jpg "title")
  • numbered list: 1. Foo 2. Bar
  • to add a line break simply add two spaces to where you would like the new line to be.
  • basic HTML tags are also supported

Tags:

×56
×8
×3
×1

Asked: Jun 03 '13 at 12:34

Seen: 4,660 times

Last updated: Nov 14 '14 at 10:58

powered by OSQA